Alert archive / South Carolina / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Columbia, SC

January 25, 2010Lancaster County, South Carolina

NWS Columbia, SC issued this flash flood warning at Jan 25, 2010, 12:23 AM EST for Lancaster County, South Carolina. It was in force for 69 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2010, 12:23 AM EST (05:23 UTC)
Expired
Jan 25, 2010, 1:32 AM EST
In force
69 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
None

County Lancaster County, SC

The radar

The Columbia radar (KCAE), 104 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 12:30 AM ESTFLASH FLOOD8 Nnw Lancaster, SCUS HIGHWAY 521 FLOODED IN INDY AREA.
Jan 25, 12:30 AM ESTFLASH FLOODLancaster, SC6 TO 8 INCHES OF WATER ON ROADS IN THE WEST SIDE OF LANCASTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 402 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
402 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WGUS52 KCAE 250523
FFWCAE
SCC057-250815-
/O.NEW.KCAE.FF.W.0003.100125T0523Z-100125T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
1223 AM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LANCASTER COUNTY IN CENTRAL SOUTH CAROLINA...
  THIS INCLUDES THE CITY OF LANCASTER...

* UNTIL 315 AM EST

* AT 1219 AM EST...RADAR RAINFALL ESTIMATED AMOUNTS IN EXCESS OF 3 
  INCHES OF RAIN HAS FALLEN OVER THE PAST SEVERAL HOURS. AN 
  ADDITIONAL ONE INCH OF RAIN CAN BE EXPECTED OVER THE NEXT HOUR 
  ACROSS THE AREA. A VERY WET FALL AND EARLY WINTER SEASON HAS MADE 
  SOILS VERY MOIST ALLOWING MUCH OF THE RAIN TO RUN OFF CAUSING 
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

REPORT FLOODING TO YOUR COUNTY SHERIFF...OR CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE 1 877 6 3 3...6 7 7 2.

LAT...LON 3494 8079 3487 8079 3482 8079 3482 8078
      3477 8078 3458 8057 3454 8087 3490 8088
      3491 8087 3495 8087 3496 8089 3504 8089

$$
1 follow-up statement
042 
WGUS72 KCAE 250632
FFSCAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
132 AM EST MON JAN 25 2010

SCC057-250640-
/O.CAN.KCAE.FF.W.0003.000000T0000Z-100125T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LANCASTER SC-
132 AM EST MON JAN 25 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LANCASTER COUNTY...

THE HEAVY RAIN HAS MOVED EAST OF THE AREA SO THE FLASH FLOOD WARNING 
HAS BEEN CANCELLED.

REPORT FLOODING TO YOUR COUNTY SHERIFF...OR CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 877 6 3 3...6 7 7 2.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EST MONDAY MORNING FOR
CENTRAL SOUTH CAROLINA.

LAT...LON 3494 8079 3487 8079 3482 8079 3482 8078
      3477 8078 3458 8057 3454 8087 3490 8088
      3491 8087 3495 8087 3496 8089 3504 8089

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Jan 25, 12:18 AM EST, 5 minutes earlier.

Area forecast discussion, Jan 25, 12:18 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1218 AM EST MON JAN 25 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE FORECAST AREA OVERNIGHT.
HIGH PRESSURE WILL RETURN TO THE AREA ON MONDAY AND CONTINUE INTO
MID-WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WITH A STRONG COLD
FRONT MOVING THROUGH THE FORECAST AREA OVERNIGHT. CAE VAD WIND
PROFILE SHOWING LOW LEVEL WINDS NEAR 50 KNOTS AROUND 3000-4000 FT.
INSTABILITY APPEARS WEAK BUT WITH THE STRONG LOW LEVEL SHEAR AND
FRONTAL DYNAMICS...THERE IS A POTENTIAL FOR A FEW THUNDERSTORMS TO
REACH SEVERE LIMITS. ANOTHER CONCERN WILL BE POTENTIAL FOR
FLOODING...WITH THE LOW-LEVEL JET PUMPING MOISTURE NORTHWARD FROM
THE GULF AND SOUTHEAST WINDS INCREASING MOISTURE THROUGH THE DAY
THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY IN
THUNDERSTORMS. WITH ANOTHER INCH OF RAINFALL POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS...WILL EXPECT ANOTHER ROUND OF FLOODING
ISSUES. MAIN SHORT TERM HYDROLOGY CONCERN WILL BE AREAS
SUSCEPTIBLE TO FLASH FLOODING AS HIGH WATER LEVELS WILL SLOW
RUNOFF INTO RIVERS. FINAL CONCERN WILL BE AREA LAKES WHERE WINDS
WILL QUICKLY INCREASE THIS AFTERNOON AND REMAIN GUSTY OVER THE
NEXT COUPLE OF DAYS. LAKE WIND ADVISORY CONTINUES IN EFFECT FROM
1PM TODAY THROUGH LATE TUESDAY EVENING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
COLD FRONT WILL SLIDE OFFSHORE EARLY MONDAY WITH HIGH PRESSURE
SLOWLY BUILDING INTO THE REGION THROUGH TUESDAY. SKIES SHOULD
BECOME PARTLY CLOUDY BY MONDAY AFTERNOON AS THE UPPER TROUGH
BEGINS TO SWING OFFSHORE. HIGH PRESSURE WILL CONTINUE INTO
TUESDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE SHORT TERM
WITH SKIES BECOMING MOSTLY CLEAR BY TUESDAY. WINDS OVER AREA LAKES
WILL CONTINUE STRONG AND GUSTY DUE TO THE COOLER AIR WITH THE LAKE
WIND ADVISORY CONTINUING THROUGH TUESDAY EVENING.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
VERY FEW CHANGES TO THE EXTENDED FORECAST. LONG RANGE ENSEMBLES
REMAIN UNCERTAIN SO LEANED TOWARDS ECWMF SOLUTION. PREVIOUS
DISCUSSION: UPPER LEVEL PATTERN WILL REMAIN HIGHLY AMPLIFIED
THROUGH THE LONG TERM WITH LOW PRESSURE SYSTEMS MOVING THROUGH THE
REGION EVERY COUPLE OF DAYS. HIGH PRESSURE OVER THE REGION
WEDNESDAY WILL SLIDE EASTWARD WEDNESDAY NIGHT AND THURSDAY WITH
THE NEXT LOW PRESSURE SYSTEM MOVING IN THURSDAY NIGHT. MODELS
DIFFER WITH THIS SYSTEM IN TIMING...HAVE TRENDED TOWARD THE ECMWF
AS THE GFS HAS SOME DIFFICULTY TRANSITIONING THE SYSTEM WHEN IT
REACHES THE COAST. SATURDAY AFTERNOON THE LOW AND ASSOCIATED COLD
FRONT WILL MOVE OFFSHORE WITH HIGH PRESSURE RIDGING IN.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
COLD FRONT APPROACHING FROM THE WEST WITH VERY STRONG LOW LEVEL
SHEAR EXPECTED EARLY FROM 06Z-08Z BUT GONE FROM AGS-DNL START OF
PERIOD. LOW LEVEL WIND SHEAR EAST TAF SITES CAE...CUB AND OGB UNTIL
08Z WITH 2 KFT WINDS 18050 KT. IFR-MVFR CONDITIONS AHEAD OF COLD
FRONT IMPROVE TO VFR BY 12Z MONDAY MORNING. MAINLY CLEAR SKIES
MONDAY BUT WEST-SOUTHWEST SURFACE WINDS 15 KT GUSTING TO 25 KT.
TAKEOFFS AND LANDINGS COULD BE BUMPY.

EXTENDED AVIATION OUTLOOK...NO IMPACTS TO AVIATION EXPECTED TUESDAY
THROUGH THURSDAY. A COLD FRONT WILL APPROACH THE REGION BY LATE IN
THE WEEK.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST TUESDAY FOR GAZ040-063>065-
     077.

&&
Hazardous weather outlook, Jan 24, 6:17 PM EST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
617 PM EST SUN JAN 24 2010

GAZ040-063>065-077-SCZ018-020>022-025>031-035>038-041-252330-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY-
FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-
SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
617 PM EST SUN JAN 24 2010

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...
...TORNADO WATCH 11 IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.
   TORNADO WATCH.

LOW PRESSURE AND A STRONG COLD FRONT WILL MOVE INTO THE AREA THIS
EVENING AND THROUGH THE AREA OVERNIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL ACCOMPANY THE FRONT. SOME OF THESE STORMS MAY
BE SEVERE WITH DAMAGING WINDS ALONG WITH AN ISOLATED TORNADO THIS
EVENING INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

HEAVY RAIN ASSOCIATED WITH ACTIVE SYSTEM MAY CAUSE FLOODING ON AREA
RIVERS BY MONDAY FOR STEVENS CREEK AND TUESDAY AND WEDNESDAY FOR
OTHER RIVERS IN CENTRAL SOUTH CAROLINA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

SCZ015-016-252330-
LANCASTER-CHESTERFIELD-
617 PM EST SUN JAN 24 2010

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

LOW PRESSURE AND A STRONG COLD FRONT WILL MOVE INTO THE AREA THIS
EVENING AND THROUGH THE AREA OVERNIGHT. SHOWERS AND SCATTERED
THUNDERSTORMS WILL ACCOMPANY THE FRONT. THERE IS A SLIGHT CHANCE
OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT WITH THE MAIN
THREAT BEING DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jan 24, 9:53 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
953 PM EST SUN JAN 24 2010

SCZ020-021-025>028-030-250345-
AIKEN-EDGEFIELD-FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
953 PM EST SUN JAN 24 2010

...HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT AIKEN...EDGEFIELD...
FAIRFIELD...LEXINGTON...NEWBERRY...RICHLAND AND  SALUDA COUNTIES...

AT 948 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY SHOWERS WITH WINDS GUSTING TO 40 MPH FROM AIKEN
COUNTY NORTHWARD THROUGH LEXINGTON AND NEWBERRY COUNTIES. THIS AREA
IS MOVING NORTHEAST AT 40 MPH AND IS EXPECTED TO MOVE INTO RICHLAND
AND FAIRFIELD COUNTIES WITHIN THE NEXT 30 MINUTES.

TTH
Local storm report, Jan 24, 10:43 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1043 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     5 E LINCOLNTON          33.81N 82.40W
01/24/2010                   LINCOLN            GA   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 220E NEAR
            CHAMBERLAINS FERRY RD.

&&

VAUGHAN
Local storm report, Jan 24, 10:49 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1049 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      THOMSON                 33.47N 82.50W
01/24/2010                   MCDUFFIE           GA   LAW ENFORCEMENT

            APARTMENT FLOODED IN THOMSON.

&&

DS
Local storm report, Jan 24, 11:50 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1150 PM EST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     TSTM WND DMG     3 S EVANS               33.48N 82.14W
01/24/2010                   COLUMBIA           GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED POWER LINES DOWN ALONG OLD
            WHEELER ROAD NEAR THE COUNTY LINE.

1058 PM     TSTM WND DMG     3 SSE EVANS             33.47N 82.13W
01/24/2010                   RICHMOND           GA   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED POWER LINES DOWN ALONG
            WRIGHTSBORO ROAD NEAR THE COUNTY LINE.

&&

VAUGHAN
Local storm report, Jan 25, 12:12 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1212 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     7 NW BATESBURG          33.97N 81.65W
01/24/2010                   SALUDA             SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED TREES DOWN ALONG HWY 178 NEAR
            AMICK FARMS.

&&

VAUGHAN
Local storm report, Jan 25, 12:16 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1216 AM EST MON JAN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     FLASH FLOOD      5 WNW AIKEN             33.56N 81.81W
01/24/2010                   AIKEN              SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED FLOODING IN THE TOWN OF
            GRANITEVILLE NEAR CANAL STREET.

&&

VAUGHAN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 9:52 PM ESTAreal Flood AdvisoryCAEEdgefield, McCormick2 hr
Jan 24, 10:11 PM ESTSevere Thunderstorm WarningCAEEdgefield, McCormick49 min
Jan 24, 10:26 PM ESTFlash Flood WarningCAEMcCormick84 min
Jan 24, 10:53 PM ESTSevere Thunderstorm WarningCAEAiken37 min
Jan 24, 11:05 PM ESTSevere Thunderstorm WarningCAEAiken, Edgefield, Saluda40 min
Jan 24, 11:11 PM ESTFlash Flood WarningCAEAiken59 min
Jan 24, 11:30 PM ESTSevere Thunderstorm WarningCAEAiken, Barnwell45 min
Jan 24, 11:34 PM ESTAreal Flood AdvisoryCAEAiken, Edgefield, Fairfield, Kershaw, Lancaster, Lexington and 3 more100 min
Jan 24, 11:47 PM ESTSevere Thunderstorm WarningCAEAiken, Lexington, Newberry, Richland, Saluda43 min
Jan 25, 12:19 AM ESTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Fairfield, Kershaw and 3 more71 min
Jan 25, 1:26 AM ESTSevere Thunderstorm WarningCAEBamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lee and 2 more64 min
Jan 25, 1:58 AM ESTAreal Flood AdvisoryCAECalhoun, Chesterfield, Lee, Richland, Sumter62 min
Jan 25, 2:27 AM ESTRiver Flood WarningCAEEdgefield, McCormick22 hr
Jan 25, 3:03 AM ESTRiver Flood WarningCAENewberry, Union63 hr
Jan 25, 3:12 AM ESTRiver Flood WarningCAEFairfield, Newberry3 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEChesterfield, Marlboro4 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEFairfield, Kershaw, Lancaster8 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAEKershaw4 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAELexington, Richland62 hr
Jan 25, 11:57 AM ESTRiver Flood WarningCAECalhoun, Richland5 days
Jan 25, 11:57 AM ESTRiver Flood WarningCAECalhoun, Lexington, Richland7 days

Nearby

Flash Flood Warnings in South Carolina, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.